# SDR CA151130021

- Difficulty date: November 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 2,816 hours
- Engine: Pwc PW308C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTS OF OIL ODOR IN CABIN AT TAKEOFF AND LANDING.  IT IS UNKNOWN AT THIS TIME FROM WHICH ENGINE THE ODOR IS COMING FROM, TROUBLESHOOTING IS ON-GOING.
